# SDR CALA9700716

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12507
- Make and model: Doug DC-9-32
- Aircraft serial: 47788
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1132.604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN CANTED FRAME AT STA 1132.604, LONGERON 2R.  REPAIRED IAW SRM 53-03, FIGURE 18.
